# SDR DALA2020033002074

- Difficulty date: March 26, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 74,680 hours, 18,970 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 R4 DOOR WILL NOT ARM PROPERLY RECYCLED DOOR SEVERAL TIMES. CORRECTIVE ACTION: FOUND FOD ON GIRT BAR ATTACHMENT. CLEARED FOD, OPS CHK NML. (6504380)
